Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12583, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/12583

Extra multistep BFGS updates in quasi-Newton methods

Department of Computer Science, Faculty of Science, Beirut Arab University, Beirut 115020, Lebanon

Received 5 December 2005; Revised 7 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Issam A. R. Moghrabi, “Extra multistep BFGS updates in quasi-Newton methods,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 12583, 8 pages, 2006. https://doi.org/10.1155/IJMMS/2006/12583.